Discussions that mention soma

Back Problems board


Isn't it kinda weird, when you don't think new meds are really helping that much - until you stop the med or lower the dose? I feel the same way taking lyrica and soma. The days I didn't take any of either, I REALLY felt everything much worse.

Try to hang in there, pepper, you have been through sooo much & you're an extremely strong willed person. So whatever fate brings and whatever happens, I think you'll get it through it somehow emotionally. And if you need the meds all the time to control pain & depression, then that is okay because you have many reasons to need it. And there is nothing wrong with any of it, plus there's nothing wrong with feeling down. But I know (well, only from on here) that you've had times you've felt a little better, so you will have that again. Sometimes it just takes time. (I know what you're going through is soo hard both mentally & physically, I really do understand. So i'm not trying to say you can think it all away or anything.....Im' just trying to give you some encouraging words :)